# SDR USAA2009061991527

- Difficulty date: June 9, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 54,414 hours, 23,474 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55281225000
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C5 - MAJOR REPAIR - DELAMINATION DUE TO TRAPPED WATER IN LEFT ELEVATOR UPPER SKIN SURFACE AT ELEVATOR STATION 4655 TO 5274.  REPAIRED LEFT ELEVATOR UPPER SKIN SURFACE AT ELEVATOR STATION 4655 TO 5274 IAW A320 SRM 51-77-13.
